# SDR UALA2012011300282

- Difficulty date: January 13, 2012
- Submitted: January 24, 2012
- Operation: Air carrier
- Aircraft: N793UA
- Make and model: Boeing 777222
- Aircraft serial: 26946
- Aircraft time: 64,100 hours, 9,258 cycles
- Engine: Pwa PW40903
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Condition: Failed
- Location: Fire Arm
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO FIRE AFT ARM SWITCH NO LIGHT TEST.  FIRE TEST PASSES OKAY.  REPLACED SWITCH MODULE & RESET ACFT POWER & CHECKED NORMAL.
